Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Headache, pain above right eye. Taking Tramadol for knee injury

I have been suffering with a bad headache for 4 days now and it s above my right eye socket only, it hurts more when I bend over. I m on several different medications due to a knee injury which are tramadol meloxycam and paracetamol and with that lot I m surprised I can feel any pain, I have been on these tablets for 6 months. Any advice would be welcome
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems like you are having headache which increases on bending.
This type of headache is characteristically seen in sinusitis.
The knee injury you had is not related to the headache.
Hence I advice you to consult ENT specialist for examination and treatment accordingly.
Thank you.
Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor